# SDR DALA2019091005256

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 63,123 hours, 24,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6060170) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT L1 DOOR COCKPIT DOOR AND DOME LIGHT. REMOVED AND REPLACED EMER LIGHT BATTERY PACK BATTERY M1675 AND TESTED PER AMM 33-51.
